# SDR CA091015001

- Difficulty date: October 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,995 hours
- Engine: Pwa JT15D4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Spacer
- Condition: Debonded
- Location: Defog Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DEFOG OUTLET IS HELD OPEN BY 3 SPACERS BONDED BETWEEN FWD AND AFT SKIN OF THE OUTLET DUCT. THE LT SPACER DEBONDED FROM FWD SKIN AND THE DUCT FRETTED ON INSIDE LWR PORTION OF WINDSHIELD - NOT SURE WHETHER ONE HAD AN EFFECT ON THE OTHER. THE NEW DUCT CAME FROM MFG WITH SHORTER SPACERS MAKING THE OUTLET NARROWER AND ALLOWING MORE CLEARANCE BETWEEN THE DUCT AND THE WINDSHIELD.
